Alert archive / Nevada / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 22, NWS Elko, NV
NWS Elko, NV issued this severe thunderstorm warning at Jul 8, 2015, 3:43 PM PDT for Elko County, Nevada. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2015, 3:43 PM PDT (22:43 UTC)
- Expired
- Jul 8, 2015, 4:30 PM PDT
- In force
- 47 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
County Elko County, NV
The radar
The Elko radar (KLRX), 83 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 10.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1446 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
244 WUUS55 KLKN 082243 SVRLKN NVC007-082330- /O.NEW.KLKN.SV.W.0022.150708T2243Z-150708T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ELKO NV 343 PM PDT WED JUL 8 2015 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ELKO COUNTY IN NORTHEASTERN NEVADA... * UNTIL 430 PM PDT * AT 342 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES NORTHWEST OF RYNDON... AND MOVING NORTH AT 25 MPH. ADDITIONALLY FUNNEL CLOUDS ARE POSSIBLE WITH THIS SEVERE THUNDERSTORM. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MOUNTAIN CITY HIGHWAY NORTH OF ADOBE SUMMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4091 11604 4089 11577 4132 11563 4131 11612 TIME...MOT...LOC 2242Z 183DEG 21KT 4107 11585 $$ RLC
2 follow-up statements
883 WWUS55 KLKN 082313 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 413 PM PDT WED JUL 8 2015 NVC007-082330- /O.CON.KLKN.SV.W.0022.000000T0000Z-150708T2330Z/ ELKO NV- 413 PM PDT WED JUL 8 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM PDT FOR CENTRAL ELKO COUNTY... AT 412 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 20 MILES EAST OF TUSCARORA...MOVING NORTH AT 25 MPH. THIS SEVERE THUNDERSTORM WILL REMAIN NEAR MOUNTAIN CITY HIGHWAY NORTH OF ADOBE SUMMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4091 11604 4089 11577 4132 11563 4131 11612 TIME...MOT...LOC 2312Z 183DEG 21KT 4125 11584 $$ RLC
951
WWUS55 KLKN 082322
SVSLKN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
422 PM PDT WED JUL 8 2015
NVC007-082331-
/O.EXP.KLKN.SV.W.0022.000000T0000Z-150708T2330Z/
ELKO NV-
422 PM PDT WED JUL 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELKO COUNTY WILL
EXPIRE AT 430 PM PDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM MAINLY NORTH OF ELKO AND
THE INTERSTATE 80 AREA.
LAT...LON 4091 11604 4089 11577 4132 11563 4131 11612
TIME...MOT...LOC 2319Z 183DEG 21KT 4125 11584
$$
RLCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:00 PM PDT, 43 minutes earlier.
Area forecast discussion, Jul 8, 3:00 PM PDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 300 PM PDT WED JUL 8 2015 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL CROSS NEVADA THURSDAY AND FRIDAY...PRODUCING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL IS LIKELY. AFTERNOON TEMPERATURES WILL REMAIN MILD AND WELL BELOW NORMAL THROUGH SATURDAY. && .SHORT TERM...TONIGHT THROUGH FRIDAY. NUMEROUS THUNDERSTORMS ACROSS NEVADA THIS AFTERNOON, SOME OF WHICH ARE PRODUCING LOCALLY VERY HEAVY RAIN OF 1-2 INCHES. ATMOSPHERE REMAINS UNSTABLE WITH CAPE NEAR 1000 J/KG AND LIFTED INDEX NEAR -4, BUT AGAIN SHEAR IS MODEST WHICH WILL KEEP STORM ORGANIZATION IN CHECK. STILL, STORMS ARE STRONGER THAN PREVIOUS DAYS, AND OUTFLOW COLLISIONS, AND LIFT FROM APPROACHING LOW PRESSURE IN CALIFORNIA, WILL KEEP STORMS GOING INTO THE EVENING HOURS. LOCALIZED FLOODING IS THE PRIMARY THREAT, BUT STRONGEST STORMS WILL PRODUCE HAIL TO ONE INCH IN DIAMETER AND OUTFLOW WINDS TO 60 MPH. TONIGHT...570 DM PACIFIC LOW, VERY UNUSUAL FOR JULY, MOVES TO CENTRAL CALIFORNIA BY MORNING. DIFFLUENCE ALOFT WILL KEEP THE SKY MOSTLY CLOUDY WITH SCATTERED SHOWERS OVERNIGHT, ACROSS NORTH/NW NEVADA. OVERNIGHT RUMBLES OF THUNDER MOST LIKELY IN HUMBOLDT COUNTY OVERNIGHT, OTHERWISE DRIER AIR WILL WORK INTO CENTRAL NEVADA OVERNIGHT, WITH PW DOWN TO LESS THAN 0.50 INCH SOUTH OF U.S. HIGHWAY 50 BY SUNRISE THURSDAY. TONIGHT'S LOW TEMPERATURES...MAINLY 50S, WITH LOWER 60S UNDER THE CLOUDS IN HUMBOLDT COUNTY, AND UPPER 40S IN THE SOME OF THE CENTRAL NEVADA VALLEYS WITH THE DRIER AIR. THURSDAY...UPPER LOW PIVOTS INTO NEVADA DURING THE DAY, TRIGGERING ANOTHER ROUND OF CONVECTION. 12/18Z NAM MODEL RUNS, WHICH DID AN EXCELLENT JOB WITH STORM EVOLUTION TODAY, SHOW STRONG STORMS DEVELOPING ACROSS THE SW CWA THURSDAY AFTERNOON, ALONG A WINNEMUCCA-AUSTIN-MANHATTAN LINE. DYNAMICS AND SHEAR WILL IMPROVE AS LOW APPROACHES, SO AGAIN SOME STORMS WILL AGAIN APPROACH SEVERE THRESHOLDS. COVERAGE OF STORMS MUCH LESS ACROSS EASTERN NEVADA. THURSDAY'S TEMPERATURES...CONTINUED MILD, WELL BELOW NORMAL, WITH HIGHS IN THE UPPER 70S TO LOWER 80S. THURSDAY NIGHT...UPPER TROUGH MEANDERS OVER CALIFORNIA AND NEVADA, SO A CLOUDY SKY WILL CONTINUE WITH NOCTURNAL SHOWERS. FRIDAY...UPPER TROUGH OVER THE GREAT BASIN WEAKENS SOME, BUT LINGERING COLD AIR ALOFT WILL ENCOURAGE ANOTHER CROP OF SCATTERED TO NUMEROUS THUNDERSTORMS ALONG AND NORTH OF I-80 FRIDAY AFTERNOON. WITH THE COOL TROUGH ALOFT INTERACTING WITH JULY SUNSHINE, STORMS ON FRIDAY WILL LIKELY PRODUCE SMALL HAIL. FRIDAY'S TEMPERATURES...VERY MILD AND PLEASANT, WITH MOST VALLEYS HOLDING IN THE 70S, WARMEST VALLEYS IN THE LOWER 80S. TURNER .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY. SHORT WAVE ALONG THE PACIFIC NORTHWEST COAST WILL CLIP NORTHWEST NV OVER THE WEEKEND. THIS COMBINED WITH SOME MOISTURE AND INSTABILITY WILL BRING THE POSSIBILITY OF A FEW THUNDERSTORMS TO FAR NORTHERN NV. ANOTHER WEAK UPPER TROUGH WILL MOVE ONTO THE NORTHERN AND CENTRAL CA COAST MONDAY THEN INTO NV TUESDAY AND WEDNESDAY. THIS WILL BRING THE THREAT OF THUNDERSTORMS TO NORTHERN AND EASTERN NV, PRIMARILY TUESDAY AND WEDNESDAY. && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTHERN AND CENTRAL NV THROUGH 02Z AFFECTING ALL TAF TERMINAL EXCEPT KTPH. MVFR CONDITIONS CAN BE EXPECTED UNDER THE HEAVIER THUNDERSHOWERS. && .FIRE WEATHER...LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COAST THIS AFTERNOON WILL SLOWLY TRACK THROUGH NEVADA THROUGH FRIDAY, WITH SCATTERED TO NUMEROUS THUNDERSTORMS EACH AFTERNOON. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING EXPECTED. SMALL FIRE IGNITIONS ARE LIKELY. STORMS WILL TREND DRIER ACROSS THE SE FWZ THURSDAY AS PW FALLS TO NEAR 0.50 INCH. STRONG GUSTY SOUTH WINDS EXPECTED ACROSS FWZ 455 AND 457 ON THURSDAY, AVERAGING 20-30 MPH WITH GUSTS NEAR 40 MPH. MIN RH WILL REMAIN ABOVE CRITICAL THRESHOLDS, NEAR 20%. TURNER && .LKN WATCHES/WARNINGS/ADVISORIES... NONE. && 99/91/91/99
In the hours before
Special weather statement, Jul 8, 2:22 PM PDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 222 PM PDT WED JUL 8 2015 NVZ031-036-038-082200- SOUTHWEST ELKO COUNTY NV- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV- NORTHERN ELKO COUNTY NV- 222 PM PDT WED JUL 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EUREKA AND WEST CENTRAL ELKO COUNTIES UNTIL 300 PM PDT... AT 220 PM PDT...AN OUTFLOW BOUNDARY WITH WINDS TO 40 MPH IS INDICATED BY RADAR ADDITIONALLY THUNDERSTORMS ARE DEVELOPING NEAR THE POWERLINE FIRE. STRONG WINDS 40 MPH OR HIGHER MAY CHANGE FIRE DIRECTION AND GROWTH... ADVERSALLY AFFECTING THE PERSONNEL ON THE POWERLINE FIRE. CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CARLIN...TUSCARORA AND SOUTH AREA MINE. THIS INCLUDES MILE MARKER 286 CARLIN CANYON. LAT...LON 4067 11601 4066 11624 4143 11637 4145 11601 TIME...MOT...LOC 2120Z 175DEG 22KT 4073 11613 RLC
Special weather statement, Jul 8, 2:23 PM PDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 223 PM PDT WED JUL 8 2015 NVZ034-038-082200- SOUTHWEST ELKO COUNTY NV-RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV- 223 PM PDT WED JUL 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ELKO COUNTY UNTIL 300 PM PDT... AT 221 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JIGGS...MOVING NORTH AT 35 MPH. HALF INCH HAIL AND WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH BRIEF HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... JIGGS. LAT...LON 4019 11558 4021 11582 4054 11581 4055 11550 TIME...MOT...LOC 2121Z 184DEG 31KT 4033 11568 CEC
Special weather statement, Jul 8, 2:30 PM PDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 230 PM PDT WED JUL 8 2015 NVZ034-038-039-082230- SOUTHWEST ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV- 230 PM PDT WED JUL 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 330 PM PDT... AT 228 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RUBY VALLEY...MOVING NORTH AT 20 MPH. HALF INCH HAIL AND WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. BRIEF HEAVY RAIN IS ALSO POSSIBLE WHICH COULD CAUSE CREEKS TO RISE IN THE CANYONS OF THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE. LOCATIONS IMPACTED INCLUDE... RUBY VALLEY...SECRET PASS AND STAR VALLEY AND STATE ROUTE 229 NEAR THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4057 11519 4069 11545 4105 11530 4097 11502 TIME...MOT...LOC 2128Z 200DEG 18KT 4075 11529 RLC
Special weather statement, Jul 8, 2:46 PM PDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 246 PM PDT WED JUL 8 2015 NVZ034-036-038-039-082230- SOUTHWEST ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV- 246 PM PDT WED JUL 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EUREKA AND SOUTH CENTRAL ELKO COUNTIES UNTIL 330 PM PDT... AT 244 PM PDT...DOPPLER RADAR WAS TRACKING NUMEROUS THUNDERSTORMS DEVELOPING NEAR ELKO AND SPRING CREEK. LOCALLY VERY HEAVY RAIN AND LOCALIZED FLOODING IS EXPECTED. FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING IS EXPECTED. STRONGEST STORMS WILL PRODUCE SMALL HAIL AND WIND GUSTS TO 55 MPH. MOVE INDOORS IF THREATENING WEATHER APPROACHES.... LOCATIONS IMPACTED INCLUDE... ELKO...RYNDON...SPRING CREEK...SOUTH FORK...JIGGS...LAMOILLE...LEE... HARRISON PASS...EMIGRANT MINE...HALLECK...LAMOILLE CANYON...ADOBE SUMMIT...LAMOILLE SUMMIT AND FRANKLIN LAKE. THIS INCLUDES OTHER LOCATIONS MILE MARKER 286 CARLIN CANYON...MILE MARKER 293 HUNTER...MILE MARKER 312 OSINO...MILE MARKER 317 ELBURZ...AND MILE MARKER 322 SR 229. LAT...LON 4026 11541 4053 11618 4107 11581 4093 11520 TIME...MOT...LOC 2144Z 200DEG 61KT 4072 11584 TURNER
Special weather statement, Jul 8, 3:19 PM PDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
319 PM PDT WED JUL 8 2015
NVZ031-033-034-039-082315-
SOUTH CENTRAL ELKO COUNTY NV-
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-
SOUTHEASTERN ELKO COUNTY NV-NORTHERN ELKO COUNTY NV-
319 PM PDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELKO COUNTY UNTIL
415 PM PDT...
AT 318 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHWEST OF WENDOVER...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WEST WENDOVER...WELLS...OASIS...PEQUOP SUMMIT...RUBY VALLEY...CLOVER
VALLEY...MOOR SUMMIT...SILVER ZONE PASS AND WHITE HORSE PASS.
THIS INCLUDES OTHER LOCATIONS
MILE MARKER 365 INDEPENDENCE VALLEY...MILE MARKER 388 SHAFTER PEAK...
MILE MARKER 399 PILOT PEAK...AND MILE MARKER 407 OLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4029 11407 4071 11523 4126 11496 4085 11404
4031 11404
TIME...MOT...LOC 2218Z 226DEG 17KT 4054 11417
RLCSpecial weather statement, Jul 8, 3:26 PM PDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 326 PM PDT WED JUL 8 2015 NVZ031-034-036-038-039-082315- SOUTHWEST ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV- NORTHERN ELKO COUNTY NV- 326 PM PDT WED JUL 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EUREKA AND SOUTH CENTRAL ELKO COUNTIES UNTIL 415 PM PDT... AT 324 PM PDT...DOPPLER RADAR WAS TRACKING NUMEROUS STRONG THUNDERSTORMS FROM NEAR NORTH AREA MINE TO ELKO TO SPRING CREEK AND LAMOILLE...MOVING SLOWLY NORTHEAST. STRONGEST STORMS WILL PRODUCE HAIL TO ONE HALF INCH AND WINDS TO 55 MPH. TORRENTIAL RAIN AND FLOODING IS EXPECTED. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND DON'T DROWN! LOCATIONS IMPACTED INCLUDE... ELKO...LAMOILLE...LEE...SPRING CREEK...SOUTH FORK...LAMOILLE SUMMIT...LAMOILLE CANYON AND ADOBE SUMMIT. THIS INCLUDES MILE MARKER 293 HUNTER AND MILE MARKER 312 OSINO. LAT...LON 4070 11519 4046 11558 4089 11626 4112 11593 TIME...MOT...LOC 2224Z 129DEG 189KT 4105 11613 TURNER
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 10:55 AM PDT | Special Weather Statement | LKN | 35 min | |
| Jul 8, 11:40 AM PDT | Special Weather Statement | LKN | 50 min | |
| Jul 8, 11:43 AM PDT | Special Weather Statement | LKN | 32 min | |
| Jul 8, 11:47 AM PDT | Special Weather Statement | LKN | Lander | 43 min |
| Jul 8, 12:00 PM PDT | Areal Flood Advisory | LKN | Eureka, Lander | 3 hr |
| Jul 8, 12:11 PM PDT | Special Weather Statement | LKN | 49 min | |
| Jul 8, 12:39 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 8, 12:56 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 8, 1:50 PM PDT | Special Weather Statement | LKN | Eureka | 40 min |
| Jul 8, 2:02 PM PDT | Special Weather Statement | LKN | 43 min | |
| Jul 8, 2:05 PM PDT | Special Weather Statement | LKN | 85 min | |
| Jul 8, 2:08 PM PDT | Severe Thunderstorm Warning | LKN | Lander | 20 min |
| Jul 8, 2:22 PM PDT | Special Weather Statement | LKN | 38 min | |
| Jul 8, 2:23 PM PDT | Special Weather Statement | LKN | 37 min | |
| Jul 8, 2:30 PM PDT | Special Weather Statement | LKN | Elko | 60 min |
| Jul 8, 2:46 PM PDT | Special Weather Statement | LKN | 44 min | |
| Jul 8, 3:13 PM PDT | Areal Flood Advisory | LKN | Elko, Eureka | 2 hr |
| Jul 8, 3:17 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt | 28 min |
| Jul 8, 3:19 PM PDT | Special Weather Statement | LKN | 56 min | |
| Jul 8, 3:26 PM PDT | Special Weather Statement | LKN | Elko | 49 min |
| Jul 8, 3:51 PM PDT | Special Weather Statement | LKN | 39 min | |
| Jul 8, 4:06 PM PDT | Special Weather Statement | LKN | Eureka | 39 min |
| Jul 8, 4:09 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 22 min |
| Jul 8, 4:21 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 8, 4:27 PM PDT | Areal Flood Advisory | LKN | Elko, Humboldt | 3 hr |
| Jul 8, 4:28 PM PDT | Special Weather Statement | LKN | 47 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.